# SDR SWAA2016090655509

- Difficulty date: August 5, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 33,722 hours, 17,888 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 7530336
- Condition: Corroded
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RIGHT SHIELD CORRODED BETWEEN BS 847 TO 867.    R & R THE SHIELD IAW SRM.
